# SDR CALA2024102202703

- Difficulty date: October 14, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 66,667 hours, 29,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 5R531190A09600
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WINDSHIELD LOWER NODE CONTUNUITY FITTINGS HAVE CR ACK INDICATIONS ON AFT FACE OF HORIZONTAL FLANGE.  REMOVED & REPLACED L/H & R/H WINDSHIELD LOWER NODE CONTINUITY FITTINGS IAW A319 EA 5310-07675 OP004 AND REO-L25218 AND AIRBUS REPA IR DRAWINGS REG. R53113426 AND R53112919 REV K.
